MathSciNet Relay Station
MathSciNet bibliographic data
MR1383585 17B37 (81R50)
Kashiwara, M.; Miwa, T.; Stern, E. Decomposition of $q$-deformed Fock spaces. Selecta Math. (N.S.) 1 (1995), no. 4, 787–805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement